Search Results

There are 32698 results for: content related to: Multiple imputation: review of theory, implementation and software

  1. Efficient implementation of the shock-fitting algorithm for the Lighthill–Whitham–Richards traffic flow model

    International Journal for Numerical Methods in Engineering

    Volume 74, Issue 4, 23 April 2008, Pages: 554–600, Wenqin Chen, S. C. Wong and Chi-Wang Shu

    Version of Record online : 5 OCT 2007, DOI: 10.1002/nme.2185

  2. Parameter identifiability with Kullback–Leibler information divergence criterion

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 10, October 2009, Pages: 940–960, Badong Chen, Jinchun Hu, Yu Zhu and Zengqi Sun

    Version of Record online : 5 NOV 2008, DOI: 10.1002/acs.1078

  3. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Version of Record online : 11 NOV 2008, DOI: 10.1002/mma.1092

  4. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Version of Record online : 27 JUL 2001, DOI: 10.1002/acs.685

  5. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Version of Record online : 3 AUG 2007, DOI: 10.1002/mma.930

  6. Double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1971–2002, Margherita Solci

    Version of Record online : 10 FEB 2009, DOI: 10.1002/mma.1119

  7. Existence of solutions to a phase transition model with microscopic movements

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1345–1369, Eduard Feireisl, Hana Petzeltová and Elisabetta Rocca

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1089

  8. State-feedback disturbance attenuation for polytopic LPV systems with input saturation

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 8, 25 May 2010, Pages: 899–922, Sung Wook Yun, Yun Jong Choi and PooGyeon Park

    Version of Record online : 27 JUL 2009, DOI: 10.1002/rnc.1479

  9. Finite element response sensitivity analysis using three-field mixed formulation: general theory and application to frame structures

    International Journal for Numerical Methods in Engineering

    Volume 69, Issue 1, 1 January 2007, Pages: 114–161, M. Barbato, A. Zona and J. P. Conte

    Version of Record online : 5 JUN 2006, DOI: 10.1002/nme.1759

  10. On the existence of weak solutions to the equations of non-stationary motion of heat-conducting incompressible viscous fluids

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 16, 10 November 2006, Pages: 1883–1906, Joachim Naumann

    Version of Record online : 22 JUN 2006, DOI: 10.1002/mma.754

  11. A new method for Stokes problems with circular boundaries using degenerate kernel and Fourier series

    International Journal for Numerical Methods in Engineering

    Volume 74, Issue 13, 25 June 2008, Pages: 1955–1987, Jeng-Tzong Chen, Chia-Chun Hsiao and Shyue-Yuh Leu

    Version of Record online : 23 NOV 2007, DOI: 10.1002/nme.2240

  12. Stability conditions for integral delay systems

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 1, 10 January 2010, Pages: 1–15, Daniel Melchor-Aguilar, Vladimir Kharitonov and Rogelio Lozano

    Version of Record online : 13 NOV 2008, DOI: 10.1002/rnc.1405

  13. Reconstructing small perturbations of scatterers from electric or acoustic far-field measurements

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 11, 25 July 2008, Pages: 1315–1332, Mikyoung Lim, Kaouthar Louati and Habib Zribi

    Version of Record online : 2 JAN 2008, DOI: 10.1002/mma.973

  14. Complete semi-analytical treatment of weakly singular integrals on planar triangles via the direct evaluation method

    International Journal for Numerical Methods in Engineering

    Volume 83, Issue 12, 17 September 2010, Pages: 1625–1650, Athanasios G. Polimeridis and Juan R. Mosig

    Version of Record online : 29 MAR 2010, DOI: 10.1002/nme.2877

  15. A homotopy method for exact output tracking of some non-minimum phase nonlinear control systems

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 10, 10 July 2009, Pages: 1168–1196, L. Consolini and M. Tosques

    Version of Record online : 9 SEP 2008, DOI: 10.1002/rnc.1378

  16. Reduced-order robust adaptive control design of uncertain SISO linear systems

    International Journal of Adaptive Control and Signal Processing

    Volume 22, Issue 7, September 2008, Pages: 663–704, Qingrong Zhao, Zigang Pan and Emmanuel Fernandez

    Version of Record online : 12 NOV 2007, DOI: 10.1002/acs.1016

  17. Quadratic Artificial Likelihood Functions Using Estimating Functions

    Scandinavian Journal of Statistics

    Volume 33, Issue 2, June 2006, Pages: 379–390, JINFANG WANG

    Version of Record online : 15 MAR 2006, DOI: 10.1111/j.1467-9469.2006.00480.x

  18. Parameter Estimation for a Discretely Observed Integrated Diffusion Process

    Scandinavian Journal of Statistics

    Volume 33, Issue 1, March 2006, Pages: 83–104, ARNAUD GLOTER

    Version of Record online : 25 JAN 2006, DOI: 10.1111/j.1467-9469.2006.00465.x

  19. A boundary value problem for the spherically symmetric motion of a pressureless gas with a temperature-dependent viscosity

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 16, 15 November 2009, Pages: 2071–2101, Bernard Ducomet and Šárka Nečasová

    Version of Record online : 16 FEB 2009, DOI: 10.1002/mma.1123

  20. Adaptive controller design and disturbance attenuation for SISO linear systems with zero relative degree under noisy output measurements

    International Journal of Adaptive Control and Signal Processing

    Volume 24, Issue 4, April 2010, Pages: 287–310, Sheng Zeng, Zigang Pan and Emmanuel Fernandez

    Version of Record online : 16 JUN 2009, DOI: 10.1002/acs.1132